# SDR VTZA98254

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Req'D Service
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6522 - IAD-RIC - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO HYDRAULIC PSI FELL BELOW LIMITS AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED HYDRAULIC SYSTEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
